Alert archive / Ohio / Frost Advisories in 2014
Frost Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 17, 2014, 3:12 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 18, 2014, 1:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2014, 3:12 PM EDT (19:12 UTC)
- In effect from
- May 18, 2014, 1:00 AM EDT
- Expired
- May 18, 2014, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WWUS71 KCLE 171912 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SAT MAY 17 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180315- /O.NEW.KCLE.FR.Y.0001.140518T0500Z-140518T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 312 PM EDT SAT MAY 17 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. * TEMPERATURES...DROPPING INTO THE MID 30S OVERNIGHT. * TIMING...LATE TONIGHT INTO THE FIRST FEW DAYLIGHT HOURS SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
2 follow-up statements
041 WWUS71 KCLE 180121 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 921 PM EDT SAT MAY 17 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180930- /O.CON.KCLE.FR.Y.0001.140518T0500Z-140518T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 921 PM EDT SAT MAY 17 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... * TEMPERATURES...DROPPING INTO THE MID 30S OVERNIGHT. * TIMING...LATE TONIGHT INTO THE FIRST FEW DAYLIGHT HOURS SUNDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
563 WWUS71 KCLE 180720 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 320 AM EDT SUN MAY 18 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-181300- /O.CON.KCLE.FR.Y.0001.000000T0000Z-140518T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 320 AM EDT SUN MAY 18 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...DROPPING INTO THE MID 30S EARLY THIS MORNING BUT WILL BEGIN TO WARM INTO THE 40S AFTER SUNRISE. * TIMING...THIS MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 17, 1:59 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 17, 1:59 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 159 PM EDT SAT MAY 17 2014 .SYNOPSIS... HIGH PRESSURE WILL BUILD EAST ACROSS THE LOCAL AREA THROUGH TUESDAY MORNING. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA ON TUESDAY. MEANWHILE...LOW PRESSURE WILL MOVE NORTHEAST INTO THE WESTERN GREAT LAKES AND THEN DRIFT EAST INTO SOUTHERN ONTARIO CANADA DRAGGING A COLD FRONT ACROSS THE REGION WEDNESDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH INTO THE GREAT LAKES REGION THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE DESTABILIZATION FROM THE UPPER TROUGH ALONG WITH WEAK DISTURBANCES MOVING THRU THE AREA WILL PROVIDE THE FORCING FOR SCT SHRA TODAY. AS THE SUN STARTS TO SET AND TEMPS COOL EVEN MORE THE SCT SHRA SHOULD START TO DISSIPATE. HAVE BUMPED UP POPS TO LIKELY FOR THE CLE AREA THIS MORNING TO ADJUST FOR CURRENT AND IMMINENT CONDITIONS BASED ON RADAR. TEMPERATURES WILL BE SIMILAR TO YESTERDAY AS THE COLD AIR ADVECTION CONTINUES. MUCH OF THE AREA SHOULD ONLY SEE HIGHS IN THE LOW TO MID 50S WITH THE COOLER READINGS GENERALLY ALONG THE LAKESHORE FROM CLEVELAND EAST. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... UPPER LEVEL TROUGH EVENTUALLY BEGINS TO SHIFT EAST TONIGHT AND THIS WILL ALLOW SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION. MODELS ARE INDICATING THAT THE LOW LEVEL MOISTURE WILL BEGIN TO PULL OUT TO THE EAST LATE THIS AFTERNOON INTO THE EVENING HOURS. THINKING RIGHT NOW IS THAT SKIES SHOULD CLEAR OUT ENOUGH ALONG WITH WINDS DIMINISHING TO LIGHT AND VARIABLE AS WE DECOUPLE TO ALLOW TEMPERATURES TO DROP INTO THE MIDDLE TO UPPER 30S TONIGHT. COLDEST TEMPERATURES WILL BE IN THE EAST AND IN LOW LYING AREAS. SO...WITH THAT...WILL MENTION AREAS OF FROST IN THE EAST AWAY FROM THE LAKE AND PATCHY FROST THE REST OF THE AREA OVERNIGHT. WILL HOLD OFF ON ISSUING A FROST ADVISORY AT THIS TIME DUE TO THE POTENTIAL THAT MOISTURE MAY NOT PULL OUT AS FAST AS ANTICIPATED TO ALLOW FOR THE CLEARING SKIES. BROAD UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD IN ACROSS THE AREA SUNDAY AND SURFACE HIGH WILL BE CENTERED OVER THE LOCAL AREA. SOME WARM AIR ADVECTION WILL BEGIN TO TAKE PLACE OVER THE WESTERN HALF OF THE AREA SUNDAY INTO SUNDAY NIGHT. WITH HIGH OVERHEAD...WE MAY HAVE THE BEST SHOT AT DECOUPLING TO CAUSE CALM WINDS AND EXCELLENT RADIATIONAL COOLING. WILL LIKELY NEED A FROST ADVISORY AT THE MINIMUM ACROSS THE EAST SUNDAY NIGHT. THE SURFACE HIGH PRESSURE CENTER REMAINS THE DOMINANT WEATHER FEATURE THROUGH TUESDAY. A WARM FRONT IS EXPECTED TO LIFT NORTH ACROSS THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THIS SHOULD BRING ANOTHER SURGE OF WARM AIR BACK TO THE FORECAST AREA. SOME MOISTURE ASSOCIATED WITH THE WARM FROM COULD SNEAK IN HERE TUESDAY NIGHT AND BRING A THREAT FOR SOME SHOWERS AND THUNDERSTORMS. MOISTURE WILL BE LIMITED WITH THE FRONT BUT ENOUGH CONVERGENCE COULD SUPPORT THE THREAT FOR THE PRECIPITATION ALONG WITH THE INSTABILITY. AS FAR AS TEMPERATURES GO...WARM AIR ADVECTION WILL GRADUALLY TAKE PLACE ENDING THE THREAT FOR FROST ADVISORIES BY MONDAY NIGHT. A RETURN BACK TO THE 60S AND LOWER 70S FOR HIGHS BY TUESDAY ON THE WEST SIDE OF THE HIGH PRESSURE. WE COULD ACTUALLY BE WARMER THAN THIS BUT WILL TREND TEMPERATURES UPWARD WITH THIS PACKAGE. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... A COLD FRONT WILL BE MOVING ACROSS THE REGION ON WEDNESDAY WITH INCREASED LIFT ALONG AND AHEAD OF IT. MINIMAL AMOUNTS OF GULF MOISTURE WILL FLOW INTO THE REGION AHEAD OF THE FRONT BUT THERE WILL BE ENOUGH INSTABILITY TO MENTION THUNDERSTORMS. AN UPPER LEVEL TROUGH WILL THEN LINGER OVER THE NORTHEASTERN US THURSDAY INTO FRIDAY. THIS MAY BE CLOSE ENOUGH TO KEEP SLIM CHANCES OF SHOWERS OVER THE NORTHEASTERN PORTION OF THE COUNTY WARNING AREA. HIGHS ON WEDNESDAY WILL ALL HINGE ON THE AMOUNT OF CLOUD COVER THAT DEVELOPS OVER THE REGION. AT THIS POINT WE SHOULD SEE ENOUGH SUNSHINE AND AN INCREASED SOUTHERLY FLOW TO ALLOW FOR HIGHS IN THE MIDDLE AND UPPER 70S. A FEW 80S ACROSS THE WEST AND SOUTH. COOLER IN THE WAKE OF THE FRONT ON THURSDAY AND FRIDAY WITH HIGHS GENERALLY WITHIN A COUPLE DEGREES OF SEASONAL AVERAGES. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... UPPER LEVEL TROUGH OVER THE AREA WITH COOL AIR HAS HELPED TRIGGER SCATTERED SHOWERS ACROSS THE REGION. LAKE BREEZE CONVERGENCE ZONES AWAY FROM LAKE MICHIGAN AND TO A LESSER EXTENT LAKE ERIE HAS AIDED SHOWER DEVELOPMENT. SOME SMALL HAIL HAS BEEN REPORTED WITH SOME HEAVIER SHOWERS. ONE AREA OVER NORTHEAST OHIO AND NW PA IS MOVING EAST WITH A BRIEF BREAK AND ANOTHER BAND FROM CENTRAL LOWER MICHIGAN INTO INDIANA. THIS SECOND AREA WILL MOVE INTO THE REGION OVER THE NEXT SEVERAL HOURS. VFR CIGS EXPECTED WITH VSBY DROPPING TO 4-6 MILES IN THE HEAVIER SHOWERS. SHOWER ACTIVITY WILL DISSIPATE TOWARD EVENING WITH CLEARING SHORTLY AFTER SUNSET AS THE UPPER TROUGH GRADUALLY MOVES AWAY AND MORE STABILIZATION OF THE AIR MASS TAKES PLACE. FAIRLY LIGHT WINDS ARE EXPECTED GENERALLY LESS THAN 10 KNOTS AS HIGH PRESSURE SLOWLY BUILDS INTO THE AREA. PATCHY FOG MAY DEVELOP AFTER MIDNIGHT IN LOW LYING AREAS DUE TO THE NEAR SATURATED GROUND. .OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. && .MARINE... AN UPPER LEVEL TROUGH WILL SLOWLY MOVE ACROSS THE REGION TODAY WITH LIGHT WESTERLY WINDS DEVELOPING IN ITS WAKE. THE WINDS WILL REMAIN UNDER 10 KNOTS. HIGH PRESSURE WILL BE NEAR THE SOUTH SHORE OF LAKE ERIE ON SUNDAY WITH LIGHT WINDS EXPECTED. THESE LIGHT WINDS WILL CONTINUE INTO TUESDAY AS HIGH PRESSURE GETS NUDGED EASTWARD. THIS WILL ALLOW FOR INCREASING SOUTHERLY WINDS AHEAD OF A COLD FRONT THAT WILL CROSS THE LAKE ON WEDNESDAY. SOUTH TO SOUTHWEST WINDS MAY REACH 15 KNOTS TUESDAY INTO TUESDAY NIGHT. WINDS WILL SHIFT TO THE WEST AND NORTHWEST IN THE WAKE OF THE FRONT ON WEDNESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...MULLEN AVIATION...LAPLANTE MARINE...MULLEN
Hazardous weather outlook, May 17, 4:12 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EDT SAT MAY 17 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 412 AM EDT SAT MAY 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. FROST COULD THREATEN THE LOCAL AREA TONIGHT AS TEMPERATURES DROP INTO THE 30S AS SKIES ARE EXPECTED TO CLEAR OUT ACROSS THE REGION. WINDS ARE ALSO EXPECTED TO BECOME LIGHT AND VARIABLE TO SUPPORT THE DEVELOPMENT OF THE FROST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MORE FROST IS EXPECTED SUNDAY NIGHT MAINLY EAST AS SKIES REMAIN CLEAR AND TEMPERATURES DROP INTO THE 30S. WINDS WILL ALSO BE LIGHT AND VARIABLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-180815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 AM EDT SAT MAY 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Special weather statement, May 17, 11:17 AM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1117 AM EDT SAT MAY 17 2014 OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-171730- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 1117 AM EDT SAT MAY 17 2014 SCATTERED SHOWERS WILL CONTINUE TO DRIFT ACROSS THE AREA TODAY. THE SHOWERS WILL BE HEAVY AT TIMES AND MAY PRODUCE SMALL HAIL. ANY HAIL THAT DOES FALL WILL EASILY COVER THE ROADWAY AND MAKE TRAVEL HAZARDOUS. MOTORISTS SHOULD USE CAUTION. SCHEPEL
Special weather statement, May 17, 1:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 131 PM EDT SAT MAY 17 2014 OHZ010>014-020>023-030>033-038-089-PAZ001>003-171900- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE... EDINBORO...MEADVILLE 131 PM EDT SAT MAY 17 2014 SCATTERED SHOWERS WILL CONTINUE TO DRIFT ACROSS THE AREA TODAY. THE SHOWERS WILL BE HEAVY AT TIMES AND MAY PRODUCE SMALL HAIL. ANY HAIL THAT DOES FALL MAY COVER THE ROADWAY AND MAKE TRAVEL HAZARDOUS. MOTORISTS SHOULD USE CAUTION.
Nearby
Frost Advisories in Ohio, 2014Frost Advisories in Pennsylvania, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.